MathSciNet Relay Station
MathSciNet bibliographic data
MR2394892 11J81 (11J86)
Diaz, Guy Produits et quotients de combinaisons linéaires de logarithmes de nombres algébriques: conjectures et résultats partiels. (French) [Products and quotients of linear combinations of logarithms of algebraic numbers: conjectures and partial results] J. Théor. Nombres Bordeaux 19 (2007), no. 2, 373–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement